# SDR 2016FA0000625

- Difficulty date: November 19, 2016
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N700GQ
- Make and model: Socata TBM 700
- Aircraft serial: 289
- Aircraft time: 1,656 hours, 1,191 cycles
- Engine: Pwa PT6A64
- Engine time: 1,666 hours, 1,191 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063052
- Part serial: 13601942
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,665 hours, 1,191 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITT LIGHT WHEN GOING INTO MAX REVERSE. RECALIBRATE FCU.
